(Closed) late or no period after taking plan b?

posted 4 years ago in Wellness
Post # 3
Member
3248 posts
Sugar bee
  • Wedding: August 2011

Don’t freak out.  Plan B always made my periods late and it even gave me pregancy symptoms.  Obviously it can happen that you are pregnant after taking it but I find my body is very sensitive to the horomones in it and it sends my body into a spin.  Give it a week and you’ll probably get your period.  

Post # 4
Member
3724 posts
Sugar bee
  • Wedding: August 2013

Plan B is basically like taking a bunch of birth control pills at once to try and prevent ovulation. The hormones in Plan B will throw off your cycle — all the symptoms you’re experiencing can be caused by the hormones. There’s a chance you’re pregnant, but I’d give it some time and see if your period shows up.

Post # 6
Member
3724 posts
Sugar bee
  • Wedding: August 2013

@sexymama118:  How do you know when you ovulated? Also, if you just came off the pill, there’s a big chance that you wouldn’t have ovulated at all. I wouldn’t stress about it yet.

Post # 8
Member
406 posts
Helper bee
  • Wedding: April 2013

@sexymama118:  whenever i take plan b, my period is always a week or two late. nothing to be concerned about.

The topic ‘late or no period after taking plan b?’ is closed to new replies.

Get our weekly roundup of the best of Weddingbee.
I agree to receive emails from the site. I can withdraw my consent at any time by unsubscribing.

Find Amazing Vendors